# SDR ZZDA2011161

- Difficulty date: February 13, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRANCE AREA FUSELAGE LONGERON WEB, STA 208, LONG L15L, CRACKED.  ACCOMPLISHED FUSELAGE LONGERON WEB FILLER AND DOUBLER REPAIR PER B717 SRM 51-70-10.
